A study of a more general class of nonlocal integro-multipoint boundary-value problems of fractional integro-differential inclusions

  • B. Ahmad King Abdulaziz Univ., Saudi Arabia
  • S. K. Ntouyas Univ. Ioannina, Greece and King Abdulaziz Univ., Saudi Arabia
  • A. Alsaedi King Abdulaziz Univ., Saudi Arabia
Keywords: Fractional di erential inclusion, multipoin, integral boundary condition, fixed poin


UDC 517.9

We develop the existence theory for a more general class of nonlocal integro-multipoint boundary value problems of Caputo  type  fractional integro-differential inclusions. Our results include the convex and  non-convex cases for the given problem and rely on standard fixed point theorems for multivalued maps.  The obtained results are illustrated with the aid of examples.


F. Mainardi, Some basic problems in continuum and statistical mechanics, in: A. Carpinteri, F. Mainardi (Eds.), Fractals and Fractional Calculus in Continuum Mechanics, Springer, Berlin (1997), p. 291 – 348, https://doi.org/10.1007/978-3-7091-2664-6_7 DOI: https://doi.org/10.1007/978-3-7091-2664-6_7

W. Glockle, T. Nonnenmacher, A fractional calculus approach to self-similar protein dynamics, Biophys. J., 68, 46 – 53 (1995). DOI: https://doi.org/10.1016/S0006-3495(95)80157-8

G. M. Zaslavsky, Hamiltonian chaos and fractional dynamics, Oxford Univ. Press, Oxford (2005).

R. L. Magin, Fractional calculus in bioengineering, Begell House Publ., (2006).

Z. M. Ge, C. Y. Ou, Chaos synchronization of fractional order modified Duffing systems with parameters excited by a chaotic signal, Chaos, Solitons and Fractals, 35, 705 – 717 (2008). DOI: https://doi.org/10.1016/j.chaos.2006.05.101

F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticy, World Sci., Singapore, (2010), https://doi.org/10.1142/9781848163300 DOI: https://doi.org/10.1142/p614

M. Javidi, B. Ahmad, Dynamic analysis of time fractional order phytoplankton-toxic phytoplankton – zooplankton system, Ecol. Modelling, 318, 8 – 18 (2015). DOI: https://doi.org/10.1016/j.ecolmodel.2015.06.016

N. Nyamoradi, M. Javidi, B. Ahmad, Dynamics of SVEIS epidemic model with distinct incidence, Int. J. Biomath., 8, №. 6, Article 1550076 (2015), 19 p., https://doi.org/10.1142/S179352451550076X DOI: https://doi.org/10.1142/S179352451550076X

A. Carvalho, C. M. A. Pinto, A delay fractional order model for the co-infection of malaria and HIV/AIDS, Int. J. Dyn. and Control, 5, no. 1, 168 – 186 (2017), https://doi.org/10.1007/s40435-016-0224-3 DOI: https://doi.org/10.1007/s40435-016-0224-3

H. A. Fallahgoul, S. M. Focardi, F. J. Fabozzi, Fractional calculus and fractional processes with applications to financial economics. Theory and application, Elsevier/Acad. Press, London (2017). DOI: https://doi.org/10.1016/B978-0-12-804248-9.50008-5

Y. Ren, Y. Qin, R. Sakthivel, Existence results for fractional order semilinear integro-differential evolution equations with infinite delay, Integral Equations Operator Theory, 67, no. 1, 33-49 (2010), https://doi.org/10.1007/s00020-010-1767-x DOI: https://doi.org/10.1007/s00020-010-1767-x

Z. B. Bai, W. Sun, Existence and multiplicity of positive solutions for singular fractional boundary-value problems, Comput. Math. Appl., 63, no. 9, 1369 – 1381 (2012), https://doi.org/10.1016/j.camwa.2011.12.078 DOI: https://doi.org/10.1016/j.camwa.2011.12.078

B. Ahmad, S. K. Ntouyas, A. Alsaedi, A study of nonlinear fractional differential equations of arbitrary order with Riemann – Liouville type multistrip boundary conditions, Math. Probl. Eng., 2013, Article ID 320415 (2013), 9 p., https://doi.org/10.1155/2013/320415 DOI: https://doi.org/10.1155/2013/320415

L. Zhang, G. Wang, B. Ahmad, R. P. Agarwal, Nonlinear fractional integro-differential equations on unbounded domains in a Banach space, J. Comput. and Appl. Math., 249, 51 – 56 (2013), https://doi.org/10.1016/j.cam.2013.02.010 DOI: https://doi.org/10.1016/j.cam.2013.02.010

B. Ahmad, S. K. Ntouyas, Existence results for higher order fractional differential inclusions with multi-strip fractional integral boundary conditions, Electron. J. Qual. Theory Different. Equat. 2013, №, 20 (2013), 19 p., https://doi.org/10.14232/ejqtde.2013.1.20 DOI: https://doi.org/10.14232/ejqtde.2013.1.20

J. R. Graef, L. Kong, M. Wang, Existence and uniqueness of solutions for a fractional boundary-value problem on a graph, Fract. Calc. Appl. Anal., 17, no. 2, 499 – 510 (2014), https://doi.org/10.2478/s13540-014-0182-4 DOI: https://doi.org/10.2478/s13540-014-0182-4

X. Liu, Z. Liu, Existence results for fractional semilinear differential inclusions in Banach spaces, J. Appl. Math. and Comput., 42, no. 1-2, 171 – 182 (2013), https://doi.org/10.1007/s12190-012-0634-0 DOI: https://doi.org/10.1007/s12190-012-0634-0

H. Ergoren, Impulsive functional differential equations of fractional order with variable moments, Ukr. Math. J. 68, № 9, 1340--1352 (2017), https://doi.org/10.1007/s11253-017-1299-5 DOI: https://doi.org/10.1007/s11253-017-1299-5

B. Ahmad, R. Luca, Existence of solutions for sequential fractional integro-differential equations and inclusions with nonlocal boundary conditions, Appl. Math. and Comput., 339, 516 – 534 (2018), https://doi.org/10.1016/j.amc.2018.07.025 DOI: https://doi.org/10.1016/j.amc.2018.07.025

B. Ahmad, S. K. Ntouyas, A. Alsaedi, W. Shammakh, R. P. Agarwal, Existence theory for fractional differential equations with non-separated type nonlocal multi-point and multistrip boundary conditions, Adv. Difference Equat., №. 89 (2018), 20 p., https://doi.org/10.1186/s13662-018-1546-6 DOI: https://doi.org/10.1186/s13662-018-1546-6

M. Monteiro, D. P. Manuel, Differential inclusions in nonsmooth mechanical problems. Shocks and dry friction, Progress in Nonlinear Differential Equations and their Applications, vol. 9, Birkh¨auser, Basel (1993), https://doi.org/10.1007/978-3-0348-7614-8 DOI: https://doi.org/10.1007/978-3-0348-7614-8

M. Kisielewicz, Stochastic Differential Inclusions and Applications. Springer Optimization and Its Applications, vol. 80, Springer, New York (2013), https://doi.org/10.1007/978-1-4614-6756-4 DOI: https://doi.org/10.1007/978-1-4614-6756-4

S. Adly, T. Haddad, L. Thibault, Convex sweeping process in the framework of measure differential inclusions and evolution variational inequalities, Math. Program. Ser. B, 148, no. 1-2, Ser. B, 5 – 47 (2014), https://doi.org/10.1007/s10107-014-0754-4 DOI: https://doi.org/10.1007/s10107-014-0754-4

P. Richard, M. Nicodemi, R. Delannay, P. Ribiere, D. Bideau, Slow relaxation and compaction of granular system, Nature Mater., 4, 121 – 128 (2005). DOI: https://doi.org/10.1038/nmat1300

J. C. Quezada1, Guajardo L. Sagnol, C. Chazallon, Shear test on viscoelastic granular material using Contact Dynamics simulations, EPJ Web Conf., 140, Article 08009 (2017). DOI: https://doi.org/10.1051/epjconf/201714008009

J. Bastien, Study of a driven and braked wheel using maximal monotone differential inclusions: applications to the nonlinear dynamics of wheeled vehicles, Archive of Applied Mechanics, 84, 851 – 880 (2014). DOI: https://doi.org/10.1007/s00419-014-0837-y

F. L. Pereira, J. Borges de Sousa, A. Coimbra de Matos, An algorithm for optimal control problems based on differential inclusions, Proc. 34th Conf. Decision and Control, New Orleans, LA - December 1995.

M. Korda, D. Henrion, C. N. Jones, Convex computation of the maximum controlled invariant set for polynomial control systems, SIAM J. Control and Optim., 52, no. 5, 2944 – 2969 (2014), https://doi.org/10.1137/130914565 DOI: https://doi.org/10.1137/130914565

M.-F. Danca, Synchronization of piecewise continuous systems of fractional order, Nonlinear Dynam., 78, no. 3, 2065-2084 (2014), https://doi.org/10.1007/s11071-014-1577-9 DOI: https://doi.org/10.1007/s11071-014-1577-9

B. Ahmad, S.K. Ntouyas, Existence theory for fractional differential equations with nonlocal integro-multipoint boundary conditions, Preprint.

K. Deimling, Multivalued differential equations, Walter De Gruyter, Berlin, New York (1992), https://doi.org/10.1515/9783110874228 DOI: https://doi.org/10.1515/9783110874228

A. Lasota, Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math., Astronom. Phys., 13, 781 – 786 (1965).

A. Granas, J. Dugundji, Fixed point theory, Springer-Verlag, New York (2005), https://doi.org/10.1007/978-0-387-21593-8 DOI: https://doi.org/10.1007/978-0-387-21593-8

M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer, Dordrecht, The Netherlands, 1991.

H. Covitz, S. B. Nadler (Jr.), Multivalued contraction mappings in generalized metric spaces), Israel J. Math., 8, 5 – 11 (1970), https://doi.org/10.1007/BF02771543 DOI: https://doi.org/10.1007/BF02771543

C. Castaing, M. Valadier, Convex analysis and measurable multifunctions, Lect. Notes Math., 580, Springer-Verlag, Berlin ect. (1977). DOI: https://doi.org/10.1007/BFb0087685

How to Cite
Ahmad, B., S. K. Ntouyas, and A. Alsaedi. “A Study of a More General Class of Nonlocal Integro-Multipoint Boundary-Value Problems of Fractional Integro-Differential Inclusions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 6, June 2021, pp. 763 -99, doi:10.37863/umzh.v73i6.388.
Research articles